Complexity of statistical systems
Doklady Akademii Nauk, Tome 266 (1982) no. 5, pp. 1073-1076
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1982_266_5_a11,
author = {A. D. Yudin},
title = {Complexity of statistical systems},
journal = {Doklady Akademii Nauk},
pages = {1073--1076},
year = {1982},
volume = {266},
number = {5},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1982_266_5_a11/}
}
A. D. Yudin. Complexity of statistical systems. Doklady Akademii Nauk, Tome 266 (1982) no. 5, pp. 1073-1076. http://geodesic.mathdoc.fr/item/DAN_1982_266_5_a11/